MOHAMMED TAOUS, (2014) Structure of $\mathrm{G}al(\kk^{(2)}_2/\kk)$ for some fields $\kk=\QQ(\sqrt{2p_1p_2}, i)$ with $\mathrm{\mathbf{C}}l_2(\mathds{\kk})\simeq(2 ,2, 2)$. Abh. Math. Sem. Univ. Hamburg, Volume 84,2(2014), 203-231..

Full text not available from this repository.
Item Type: Article
Subjects: MAth et Info > Algèbre & Applications
Divisions: Faculte des Sciences > Math et Info
Depositing User: Azeddine ZRIBA
Last Modified: 10 Jul 2017 08:19

Actions (login required)

View Item View Item